# SDR SIMA201004008

- Difficulty date: February 8, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 15,149 hours, 11,182 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 6011R3170753
- Condition: Cracked
- Location: Pax Door
- Part time: 15,149 hours, 11,182 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE MAINTENANCE BASE VISIT INSPECTION FOUND THE PASSENGER DOOR AFT PANEL CRACKED ON THE AFT SIDE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED PAX DOOR TOP PANEL ON AFT SIDE IAW ETN-CR-52-045.  THE AIRCRAFT WAS RETURNED TO SERVICE.
